Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heavy burning sensation in stomach, pain during urination and bowel movement. Chances of UTI?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
31 yrs old Female, mother of a 4 yrs old. Started with a heavy burning sensation in the stomach (Had a very spicy food the previous day), ended with pain during urination. Lower abdomen pained once during bowl movement. Am I catching UTI again as I did have it 2 weeks back. Please advice. Thanks.
Posted Wed, 16 Oct 2013 in Digestion and Bowels
Answered by Dr. Chakravarthy Mazumdar 40 minutes later
Brief Answer:
Yes there is chance of UTI

Detailed Answer:

The following could be the reasons:
1) Acute Gastritis relieves on GELUSIL antacid syrup whenever it pains. Add Proton pumps like Omeprazole 40 mg once a day before breakfast for 5 days.
2) Dehydration - Ample ORS (Electral) salts four times a day with 200ml of water.
3) Recurrence of UTI - You need to visit the doctor for confirmation and extended course of antibiotics

Hope this is clear, you can try the first two before meeting the doctor about the third.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor